RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 7, Number 3  


Yuriĭ Fedorovich Korobeĭnik (on the occasion of his 75th birthday)
3
On Brannan's problem for sufficient sets
A. V. Abanin
5
On a problem of Hadamard and the smoothing of convex functions
G. G. Braĭchev
11
Generalized solutions of a mixed boundary value problem for a quasilinear system
A. I. Vagabov, Z. A. Abdurakhmanov
26
Entire functions of exponential type with regular behavior on the real axis
A. M. Gaĭsin, D. I. Sergeeva
31
Absolutely representing systems of exponentials in weighted Fréchet spaces of analytic functions, and an analogue of the Paley-Wiener-Schwartz theorem
Yu. F. Korobeĭnik
38
Derivations and automorphisms in the algebra of measurable complex-valued functions
A. G. Kusraev
45
Inhomogeneous systems of convolution equations in a complex domain
V. V. Napalkov, S. G. Merzlyakov
50
The complex Radon transform of distributions and analytic functionals
A. B. Sekerin, D. E. Lomakin
56
The Banach-Saks property
E. M. Semenov, F. A. Sukochev
64
Two general conditions for the inadmissibility of spectral synthesis for invariant subspaces of holomorphic functions
B. N. Khabibullin
71
Unique solvability of the problem of impact with separation of a rigid body on a nonhomogeneous fluid
V. I. Yudovich
79
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021